A Quartic Key Identity for a Partition Theorem of Göllnitz

Krishnaswami Alladi, George E. Andrews

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

A key identity in three free parameters involving partitions into distinct parts is proved using Jackson'sq-analog of Dougall's summation. This identity is shown to be combinatorially equivalent to a reformulation of a deep partition theorem of Göllnitz obtained by the use of a quartic transformation.

Original languageEnglish (US)
Pages (from-to)220-236
Number of pages17
JournalJournal of Number Theory
Volume75
Issue number2
DOIs
StatePublished - Apr 1999

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A Quartic Key Identity for a Partition Theorem of Göllnitz'. Together they form a unique fingerprint.

Cite this